# SDR K11A2008121172011

- Difficulty date: July 20, 2007
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Duct
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DAMAGE LOWER RIGHT SIDE JUST AFT OF SOUND ATTENUATING MATERIAL TOP OF DUCT BEHIND INLET (S DUCT).
